MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Codes Pumping Stopped (1503); Failure to Sense (1559); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly.Additionally, it was reported that the pump touch screen was unresponsive and that the pump shut off unexpectedly.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up troubleshooting with tandem technical support, therefore no additional information could be obtained.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text: device not returned.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key20506453
Report Number3013756811-2024-194618
Device Sequence Number12914869
Product Code LZG
UDI-Device Identifier00852162004361
UDI-Public00852162004361
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number004628
Device Catalogue Number007435
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic